MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE AND ANESTHESIA; DISPLAY, CATHODE-RAY TUBE, MEDICAL

PHILIPS MEDICAL SYSTEMS INTELLISPACE CRITICAL CARE AND ANESTHESIA; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number INTELLISPACE CC & ANESTHESIA J
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1 reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).This mdr is submitted for a serious injury reported by the customer.However, it was concluded by philips that the incident had occurred due to the user error.The reported issue has been reviewed and concluded that icca has no malfunction, and it was a device handling issue.Therefore, icca did not contribute to unconfirmed patient health impact.Thus, the reported event is concluded as conservatively reportable.
 
Event or Problem Description
It was reported that it is difficult to chart allergy in icca and moreover the display is truncated.If there are several allergies documented, it displays 3 dots but not all the content.In configuration, allergy intervention is hardcoded and there is no possibility to add allergy and intolerance with different documentation inside.A patient's planned surgery was cancelled and rescheduled due to the fact that a latex allergy was not seen (display truncated).No actual harm is reported however, an adverse event for patient is described as a type of harm.Later, it was confirmed that there was no harm to the patient.Medical attention and preventive medical attention both are marked as yes but information about medical condition was not provided.Good faith efforts were made to get more information about medical attention and preventive medical attention, but further information could not be received.No further information is available.

Brand Name
INTELLISPACE CRITICAL CARE AND ANESTHESIA
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hauke schik
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25084157
Report Number1218950-2026-100289
Device Sequence Number13394937
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public(01)00884838085565(10)J.01.02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINTELLISPACE CC & ANESTHESIA J
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown